MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reported not being satisfied with the femoral resection due to possible miscalculation of v/v.Patien had to be taken back in for realignment after post-op x-ray.
 
Additional Manufacturer Narrative
At this time, the device in question has been requested to be returned for investigation.If the device are received, an investigation will be performed to confirm the problem and determine root cause, and follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that is caused by device inaccuracy.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation and the investigation has been completed by an orthalign engineer.The behavior was not reproducable by the orthalign engineer.The reference sensor did not pass the ingress test and the root cause was determined to be water ingress.It is known that water ingress can short the reference sensor hardware.This issue is covered in orthalign's risk documentation.Orthalign will continue to monitor this issue and take action when alert limits are excceded.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation and the investigation was been completed by an orthalign engineer.Additional testing and an update of the investigation was performed.This additional investigation found that the behavior was not reproducable by the orthalign engineer and that the root cause is unknown.No device defect was found and it was concluded that the device did not contribute to the event.Orthalign will continue to monitor this issue.No other action is necessary at this time.

Brand Name
KNEEALIGN
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92646
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso viejo, CA 92646
MDR Report Key18270454
Report Number3007521480-2023-00021
Device Sequence Number17117054
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Not provided
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/15/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown